Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 172, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 7:50 PM CDT for Van Zandt County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 7:50 PM CDT (00:50 UTC)
- Expired
- Jun 6, 2012, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 152 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2040 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
639
WUUS54 KFWD 070050
SVRFWD
TXC467-070130-
/O.NEW.KFWD.SV.W.0172.120607T0050Z-120607T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 PM CDT
* AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTH OF EDGEWOOD...MOVING EAST AT 20 MPH. ANOTHER POSSIBLE SEVERE
STORM WAS LOCATED IN THE SOUTHERN PART OF THE COUNTY NEAR PURTIS
CREEK STATE PARK.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRUITVALE AROUND 800 PM...
GRAND SALINE AROUND 815 PM...
VAN AROUND 825 PM...
EDOM AROUND 830 PM...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 505 AND 528.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3236 9545 3235 9591 3236 9605 3275 9598
3273 9568 3271 9566 3273 9563 3269 9559
3248 9559 3238 9546
TIME...MOT...LOC 0049Z 265DEG 17KT 3263 9586
$$
82/JLD2 follow-up statements
241
WWUS54 KFWD 070111
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT WED JUN 6 2012
TXC467-070130-
/O.CON.KFWD.SV.W.0172.000000T0000Z-120607T0130Z/
VAN ZANDT TX-
811 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR VAN ZANDT COUNTY...
AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST CELLS WERE LOCATED
4 MILES SOUTHEAST OF GRAND SALINE...AND 11 MILES SOUTH OF CANTON.
THE COMPLEX OF STORMS WAS MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VAN AROUND 815 PM CDT...
EDOM AROUND 830 PM CDT...
LAT...LON 3236 9545 3235 9591 3236 9605 3275 9598
3273 9568 3271 9566 3273 9563 3269 9559
3248 9559 3238 9546
TIME...MOT...LOC 0110Z 273DEG 29KT 3264 9565 3240 9578
$$
25781
WWUS54 KFWD 070122
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT WED JUN 6 2012
TXC467-070135-
/O.EXP.KFWD.SV.W.0172.000000T0000Z-120607T0130Z/
VAN ZANDT TX-
822 PM CDT WED JUN 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR VAN ZANDT COUNTY EXPIRES AT
830 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND
WILL NO LONGER BE SEVERE WHEN THE WARNING EXPIRES AT 830 PM.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORMS REMAINING IN THE COUNTY.
LAT...LON 3236 9545 3235 9591 3236 9605 3275 9598
3273 9568 3271 9566 3273 9563 3269 9559
3248 9559 3238 9546
TIME...MOT...LOC 0121Z 271DEG 24KT 3245 9570
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:08 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 6, 6:08 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 608 PM CDT WED JUN 6 2012 .AVIATION... THE SLOW MOVING TUTT LOW CENTERED OVER SOUTHWESTERN OKLAHOMA IS PROGGED TO SLOWLY MOVE SOUTHEAST INTO NORTH TEXAS DURING THE NEXT 24 TO 36 HOURS. DIURNALLY DRIVEN CONVECTION NEAR AND EAST OF THE UPPER LOW CENTER WILL REMAIN ONGOING ACROSS THE AREA FOR A FEW MORE HOURS BEFORE WANING WITH THE LOSS OF SURFACE HEATING. THE MAIN BAND OF THUNDERSTORMS HAS MOVED EAST OF THE METROPLEX...BUT WAS STILL ENCROACHING ON ACT FROM THE NORTHWEST DURING THE PAST HOUR. WILL LEAN TOWARD STRATIFORM PRECIP WITH OCCASIONAL EMBEDDED TS AT METROPLEX TERMINALS FOR A FEW MORE HOURS. FOR KACT...WILL LIKELY SHOW A TEMPO TS GROUP FROM 00 TO 02Z IN ANTICIPATION OF THE APPROACHING THUNDERSTORM LINE FROM THE NORTH. THERE SHOULD BE A LULL IN THE ACTIVITY AT AREA TERMINALS LATE THIS EVENING WHEN SHOWERS AND STORMS BECOME CONCENTRATED NEAR THE CENTER OF THE UPPER LOW. HOWEVER...THINGS MAY BECOME ACTIVE AGAIN OVERNIGHT AS THE SYSTEM AND ASSOCIATED CONVECTION DRIFT SOUTHEASTWARD INTO NORTH TEXAS...BRINGING ANOTHER ROUND OF SHOWERS AND STORMS LATE TONIGHT THROUGH EARLY TOMORROW. SCATTERED STORMS WILL AGAIN BECOME POSSIBLE TOMORROW AFTERNOON THE ATMOSPHERE RECOVERS AND SURFACE HEATING ENSUES. 30 && .PREV DISCUSSION... /ISSUED 407 PM CDT WED JUN 6 2012/ OUTFLOW BOUNDARY HELPED INITIATE A LINE OF STRONG TO SEVERE CONVECTION THAT HAS NOW REACHED THE I-35 CORRIDOR FROM DALLAS/FORT WORTH TO GAINESVILLE. WITH AN UNSTABLE AND UNCAPPED ENVIRONMENT...ADDITIONAL CELLS HAVE DEVELOPED ELSEWHERE. OUTFLOW IS THE DRIVING FORCE FOR SUSTAINING UPDRAFTS...AND WITH NEGLIGIBLE SHEAR (MID-LEVEL WINDS ARE NEAR 10KTS)...THE CONVECTION IS EXPECTED TO WANE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A LULL WILL FOLLOW THIS EVENING BEFORE ADDITIONAL DEVELOPMENT OCCURS AROUND MIDNIGHT. THE CENTER OF THE MID-LEVEL LOW IS NEAR THE SOUTHWESTERN CORNER OF OKLAHOMA AND WILL HAVE A TENDENCY TO MOVE TOWARD THE ONGOING CONVECTION OVER NORTH TEXAS. THIS DRIFT SOUTHEASTWARD WOULD PUT NOCTURNAL CORE RAINS NEAR THE NORTHWEST EDGE OF THE CWA AROUND MIDNIGHT. THE HEAVY RAIN WOULD THEN MOVE EAST-SOUTHEAST... IMPACTING AREAS MAINLY NORTH OF I-20 AND WEST OF I-35 THURSDAY MORNING. A RELATIVE LULL WILL FOLLOW BEFORE ADDITIONAL DEVELOPMENT OCCURS THURSDAY AFTERNOON. EXPECT THE CONVECTIVE MODE AT THAT TIME TO BE CLUSTERS OF HEAVY RAIN...WITH MINIMAL SEVERE THREAT. STILL UNCERTAINTY ABOUT THE PRECISE TRACK OF THE LOW...WHICH WILL BE DEPENDENT ON THE EVOLUTION OF FUTURE CONVECTIVE EVENTS. REGARDLESS...THE FEATURE MAY BE CENTERED OVER THE CWA THURSDAY NIGHT...ALLOWING FOR ADDITIONAL HEAVY RAIN. THE LOW SHOULD BEGIN EXITING TOWARD THE SOUTHEAST LATE FRIDAY...OPENING THE DOOR FOR VERY WARM AND HUMID WEATHER TO RETURN THIS WEEKEND. .CLIMATE... WACO REGIONAL AIRPORT REACHED 100 DEGREES FOR THE FIRST TIME THIS YEAR. 25 && .CLIMATE... WACO REGIONAL AIRPORT REACHED 100 DEGREES FOR THE FIRST TIME THIS YEAR. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 82 69 87 72 / 70 60 50 30 10 WACO, TX 73 85 69 87 70 / 50 30 40 30 10 PARIS, TX 66 84 65 88 68 / 40 40 30 20 10 DENTON, TX 69 81 67 86 68 / 70 60 50 30 10 MCKINNEY, TX 68 82 66 87 67 / 70 60 50 30 10 DALLAS, TX 71 82 69 87 72 / 70 50 50 30 10 TERRELL, TX 68 83 67 87 69 / 70 50 40 30 10 CORSICANA, TX 70 84 69 87 70 / 60 30 40 30 10 TEMPLE, TX 71 86 70 88 70 / 40 30 40 30 10 MINERAL WELLS, TX 69 81 67 87 68 / 70 60 50 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/58
Hazardous weather outlook, Jun 6, 3:50 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 350 PM CDT WED JUN 6 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 350 PM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF NORTH TEXAS WITH STORMS MOST LIKELY NORTH OF INTERSTATE 20. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE SLOW MOVEMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS THURSDAY THROUGH FRIDAY AFTERNOON. A FEW SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING... ESPECIALLY NORTH OF INTERSTATE 20.
In the hours before
Special weather statement, Jun 6, 7:00 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT WED JUN 6 2012
TXZ105-120>122-070030-
HUNT TX-KAUFMAN TX-ROCKWALL TX-VAN ZANDT TX-
700 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
NORTHWESTERN VAN ZANDT COUNTY
AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF TERRELL...MOVING NORTHEAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FATE...FORNEY...HEATH...
QUINLAN...ROCKWALL...ROYSE CITY...TERRELL...WEST TAWAKONI...WILLS
POINT AND LAKE TAWAKONI STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3264 9644 3298 9651 3298 9648 3298 9630
3302 9629 3306 9604 3289 9598 3287 9599
3286 9597 3268 9591
TIME...MOT...LOC 0000Z 247DEG 17KT 3285 9626
82/JLDSpecial weather statement, Jun 6, 7:12 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED JUN 6 2012
TXZ095-106-107-070045-
DELTA TX-HOPKINS TX-LAMAR TX-
712 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN DELTA COUNTY
HOPKINS COUNTY
SOUTHEASTERN LAMAR COUNTY
AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
PARIS TO 12 MILES SOUTH OF SULPHUR SPRINGS...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COMO...DEPORT...SULPHUR
SPRINGS...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH
SULPHUR.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3296 9531 3296 9567 3357 9568 3357 9530
3297 9530
TIME...MOT...LOC 0012Z 270DEG 16KT 3348 9557 3298 9556
82/JLDSpecial weather statement, Jun 6, 7:20 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT WED JUN 6 2012
TXZ146-070045-
NAVARRO TX-
720 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN NAVARRO COUNTY
AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF CORSICANA...MOVING EAST AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...KERENS AND NAVARRO.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3200 9607 3179 9650 3181 9666 3227 9629
3222 9619 3220 9620 3219 9616 3218 9618
3215 9616 3215 9610 3209 9612 3208 9611
3208 9607
TIME...MOT...LOC 0020Z 281DEG 6KT 3207 9626
82/JLDLocal storm report, Jun 6, 7:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG FORT WORTH 32.75N 97.34W
06/06/2012 TARRANT TX BROADCAST MEDIA
PARTIAL ROOF COLLAPSE AT THE WAYSIDE PLAZA
APARTMENTS...PENNSYLVANIA AND 9TH AVE IN FORT WORTH (TIME
ESTIMATED)Special weather statement, Jun 6, 7:29 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT WED JUN 6 2012
TXZ105-122-123-070130-
HUNT TX-RAINS TX-VAN ZANDT TX-
729 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL HUNT COUNTY
RAINS COUNTY
VAN ZANDT COUNTY
AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF WILLS POINT...MOVING EAST AT 15
MPH. ANOTHER STRONG STORM WAS LOCATED EAST OF QUINLAN MOVING EAST
AND A THIRD STRONG STORM WAS LOCATED NEAR KEMP...ALSO MOVING EAST.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EAST TAWAKONI...
EDGEWOOD...EDOM...EMORY...FRUITVALE...GRAND SALINE...QUINLAN...VAN...
WEST TAWAKONI...WILLS POINT...LAKE TAWAKONI STATE PARK AND PURTIS
CREEK STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3236 9608 3284 9608 3290 9614 3299 9612
3298 9567 3273 9563 3269 9559 3248 9559
3236 9546
TIME...MOT...LOC 0029Z 270DEG 12KT 3267 9599
82/JLDSpecial weather statement, Jun 6, 7:43 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT WED JUN 6 2012
TXZ147-070115-
FREESTONE TX-
743 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF TEAGUE...MOVING NORTH AT 5 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD AND TEAGUE.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED.
LAT...LON 3142 9623 3179 9650 3201 9605 3195 9606
3195 9602 3193 9601 3188 9603 3187 9597
3185 9599 3179 9599 3177 9588 3174 9587
3170 9588 3170 9583 3162 9579
TIME...MOT...LOC 0043Z 188DEG 4KT 3162 9622
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:00 PM CDT | Special Weather Statement | FWD | Rockwall | 30 min |
| Jun 6, 7:12 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 33 min |
| Jun 6, 7:20 PM CDT | Special Weather Statement | FWD | Navarro | 25 min |
| Jun 6, 7:29 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 61 min |
| Jun 6, 7:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Jun 6, 8:29 PM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Jun 6, 8:37 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Jun 6, 9:09 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Jun 6, 9:52 PM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| Jun 6, 10:50 PM CDT | Special Weather Statement | FWD | Hill | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.